# SDR CALA2025100809788

- Difficulty date: October 6, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N37508
- Make and model: Boeing 737-9
- Aircraft serial: 43439
- Aircraft time: 16,779 hours, 5,520 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON START OF NUMBER 2 ENG.FA IN BACK SAID PAX SMELLED FUMES FROM ENG. SMELL GONE IN 1 MIN PER CONVERSATION WITH TOMC. RAN NR 2 ENGINE THEN STARTED AIR CONDITION ON. NO FUMES IN CABIN. PER AMM 05-51-56-200-801 NO ACTION REQUIRED. ALSO FUME CHECK LIST.
